Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DermaJourney

Sticking Through Topicals?

Recommended Posts

I decided to give the world of topical treatments another shot and am currently on Retin-A and Sulfacetamide. I've been using the treatment for a little over a week and my skin has become very dry and very oily. Being as oily as it is, I'm a bit concerned that this is going to be clogging pores. Should I use a stronger moisturizer like olive oil, or should i cut these prescriptions out of my regimen for good?

Share this post


Link to post
Share on other sites

I would continue what you are doing. Its probably going to get worse before it gets better but you need it give it ATLEAST 3 months to work. Im on differin and it makes my skin a bit more oily but I dont break out from it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×